Side effects on day 2?

  1. Side effects on day 2?


    Hey guys,

    I just started an epi and stanozane run and the first day I ran 30mg of epi and 600mg of stano. I spread them evenly throughout the day. I read up on some of the side effects and I after my second dose, I had a really bad forearm pump. Then to add to that I wake up this morning and my right nipple/chest is sore. How is it possible to have gyno symptoms (not actually gyno but the precursor) and the pump pain on day 1 and 2?? I wish it was in my head but I havent taken my second dose today because maybe what I bought is not actually epi/ stano. Before starting this cycle I had test checked about 6 months back and I have 375 (which is low for my age 22). What do you guys suggest I do? I have nolva and a AI, but should I risk the cycle with sensitive nips on the second day? I am totally confused because I could not find anyone else anywhere having this problem.

    Thanks.


  2. Epi or stano theoretically shouldn't convert to estrogen, it's a possibility though. But only 2 days in, I would have to say it placebo. What ai do you have?
    •   
       


  3. Ya I figure it has to be placebo, just a tad concerned about it, I have Erase

  4. Should I take some erase, or should I just wait to see how I feel in a few days/ see if it is just placebo?
    •   
       


  5. You could just take one cap of erase ED if it's a big concern. Assuming its the original and not pro.

  6. Quote Originally Posted by Raiders52 View Post
    Hey guys, I just started an epi and stanozane run and the first day I ran 30mg of epi and 600mg of stano. I spread them evenly throughout the day. I read up on some of the side effects and I after my second dose, I had a really bad forearm pump. Then to add to that I wake up this morning and my right nipple/chest is sore. How is it possible to have gyno symptoms (not actually gyno but the precursor) and the pump pain on day 1 and 2?? I wish it was in my head but I havent taken my second dose today because maybe what I bought is not actually epi/ stano. Before starting this cycle I had test checked about 6 months back and I have 375 (which is low for my age 22). What do you guys suggest I do? I have nolva and a AI, but should I risk the cycle with sensitive nips on the second day? I am totally confused because I could not find anyone else anywhere having this problem. Thanks.
    This happened to me a week ago, when I started my epi cycle. I was freaking out too. I even cracked open my AI and took a dose, but after reading through some post on here. I attributed to fluctuating hormone levels and after a couple of days my sensitive nips went away.

  7. Quote Originally Posted by cabrunner6480 View Post
    This happened to me a week ago, when I started my epi cycle. I was freaking out too. I even cracked open my AI and took a dose, but after reading through some post on here. I attributed to fluctuating hormone levels and after a couple of days my sensitive nips went away.
    Ah okay, I kind of figured that to be the case as it makes the most sense haha. Thanks guys.
  •   

      
     

Similar Forum Threads

  1. 1st week Side Effects on Test Enanthate
    By RocketFan in forum Anabolics
    Replies: 11
    Last Post: 09-21-2009, 06:04 PM
  2. L-Glutathione side effects on whitening skin?
    By MassBuilda123 in forum General Chat
    Replies: 1
    Last Post: 07-07-2009, 12:55 PM
  3. Getting Side Effects On Epistane @ 30mg, Advice Needed
    By MonStar1120 in forum Anabolics
    Replies: 15
    Last Post: 12-09-2007, 10:16 AM
  4. Strange side effect on M1T...
    By neckcrank in forum Anabolics
    Replies: 13
    Last Post: 12-04-2003, 01:38 PM
  5. sexual side effects on T1-Pro
    By abzolute in forum Anabolics
    Replies: 8
    Last Post: 08-11-2003, 08:22 PM
Log in
Log in